# SDR CALA2023061901931

- Difficulty date: June 18, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N87507
- Make and model: Boeing 737824
- Aircraft serial: 31637
- Aircraft time: 50,349 hours, 17,552 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541023
- Condition: Cracked
- Location: Sta344-360/Bl0
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) MAIN CABIN FLOOR STRUCTURE INTERCOSTAL AT STA 344 -360 BL0 CRACKED.  TRANSCRIBED FROM HAECO GSO NR 9282394. REMOVED AND REPLACED INTERCOSTAL P/N 141A5410U23 P/O 1062193.1 I AW B737-800 SRM 51-40-02 PARA 70. AND BAC DWG 141A5400 REV-. INS TALLED AND REMOVED FOD PROTECTION IAW SWPM 20-00-.08  HAECO GSO MECH V901143
